Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Emergence of the Witt group in the cellular lattice of rational spaces


Authors: Kathryn Hess and Paul-Eugène Parent
Journal: Trans. Amer. Math. Soc. 354 (2002), 4571-4583
MSC (2000): Primary 11E04, 55P60, 55P62
Published electronically: July 2, 2002
MathSciNet review: 1926889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an embedding of a quotient of the Witt semigroup into the lattice of rational cellular classes represented by formal $2$-cones between $S^{2n}$ and the two-cell complex $X_n=S^{2n}\cup_{[\iota,\iota]}e^{4n}$ ($n\geq1$).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11E04, 55P60, 55P62

Retrieve articles in all journals with MSC (2000): 11E04, 55P60, 55P62


Additional Information

Kathryn Hess
Affiliation: Chaire d’Algèbre, Département de Mathématiques, Ecole Polytechnique Fédérale, 1015 Lausanne, Suisse
Email: kathryn.hess@epfl.ch

Paul-Eugène Parent
Affiliation: Chaire d’Algèbre, Département de Mathématiques, Ecole Polytechnique Fédérale, 1015 Lausanne, Suisse
Email: paul-eugene.parent@epfl.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03049-0
PII: S 0002-9947(02)03049-0
Keywords: Cellular space, quadratic form, Witt group, Quillen model
Received by editor(s): November 6, 2001
Received by editor(s) in revised form: March 19, 2002
Published electronically: July 2, 2002
Article copyright: © Copyright 2002 American Mathematical Society